# SDR USAAD98140

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 2420 · AC Generation System
- Part: Control
- Part number: 976J2544
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PIT - FLT 400 - DESCENDING THROUGH 5000 FEET, THE LEFT GENERATOR DROPPED OFF LINE.  WHEN THE CREW TRIED A RESET, THE GENERATOR AGAIN TRIPPED OFF LINE AND THE CROSS-TIE RELAY TRIPPED.  THE CREW WAS WITHOUT AC POWER.  THE APU WAS STARTED AND POWER RESTORED.  MAINTENANCE REPLACED THE GENERATOR CONTROL PANEL.  (M)
